MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-L2-24-080U
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Device Endoleak (4074)
Health Effect - Clinical Codes Vascular Dissection (3160); Clinical Endoleak (4843)
Date of Event 09/17/2024
Type of Reportable Event Serious Injury
Event or Problem Description
"subject: (b)(6) had their 2-year follow-up on (b)(6) 2024 with a ct dated on (b)(6) 2024 which showed a tiny extravasation at posterior aspect of left iliac limb for possible endoleak (confirmed as type ia endoleak by the investigator), right common iliac artery (cia) dissection and 100mm x 94mm aneurysm.On (b)(6) 2024, the investigator met with the subject again to further discuss treatment options.He stated a fevar with pmeg would be most appropriate as the long terumo main body would allow pmeg placement more readily than a standard evar.An additional ct dated on (b)(6) 2024 noted the aneurysm was 'essentially unchanged measuring 98mm', the previously described endoleak was less conspicuous, and the right cia dissection was also unchanged.On (b)(6) 2024, the subject underwent a fevar using a pmeg device and coil embolization on the right internal iliac artery.The pmeg was implanted in the sma and bilateral renal arteries on a bifurcated modular platform with 4 fenestrations and 3 bridging stents.The coil embolization was performed using a 10mm pod device.The subject was admitted same-day for observation." patient outcome: "the event was considered as resolved at time of discharge on (b)(6) 2024 and is scheduled for a post-op ct on (b)(6) 2024 with additional follow-up after that.".
 
Additional Manufacturer Narrative
This complaint was involved with three devices.Device 1 is being reported under mdr-2247858-2024-00262, device 2 is being reported under mdr-2247858-2024-00263, and device 3 is being reported under mdr.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
This complaint was involved with three devices.Device 1 is being reported under mdr-2247858-2024-00262, device 2 is being reported under mdr-2247858-2024-00263, and device 3 is being reported under mdr-2247858-2024-00264.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"subject (b)(6) had their 2-year follow-up on (b)(6)2024 with a ct dated (b)(6)2024 which showed a tiny extravasation at posterior aspect of left iliac limb for possible endoleak (confirmed as type ia endoleak by the investigator), right common iliac artery (cia) dissection and 100mm x 94mm aneurysm.On (b)(6)2024, the investigator met with the subject again to further discuss treatment options.He stated a fevar with pmeg would be most appropriate as the long terumo main body would allow pmeg placement more readily than a standard evar.An additional ct dated (b)(6)2024 noted the aneurysm was 'essentially unchanged measuring 98mm', the previously described endoleak was less conspicuous, and the right cia dissection was also unchanged.On (b)(6)2024, the subject underwent a fevar using a pmeg device and coil embolization on the right internal iliac artery.The pmeg was implanted in the sma and bilateral renal arteries on a bifurcated modular platform with 4 fenestrations and 3 bridging stents.The coil embolization was performed using a 10mm pod device.The subject was admitted same-day for observation." patient outcome - "the event was considered as resolved at time of discharge on (b)(6)2024 and is scheduled for a post-op ct on (b)(6)2024 with additional follow-up after that.".

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key20474953
Report Number2247858-2024-00264
Device Sequence Number17949092
Product Code MIH
UDI-Device Identifier08435761052036
UDI-Public08435761052036
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/22/2024
Device Catalogue Number28-L2-24-080U
Device Lot Number2106180314
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer09/19/2024
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age83 YR
Patient SexMale